# SDR CA051104010

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW123
- Part serial: 123250
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A LARGE OIL LEAK NEAR THE PROP CONTROL UNIT AND INPUT DRIVE HOUSING.
